Robert Gilman

Professor

School: School of Engineering and Science

Department: Mathematical Sciences

Building: Kidde

Room: 227

Phone: (201) 216-5440

Fax: (201) 216-8321

Email: rgilman@stevens.edu

Website

Education
  • PhD (1969) Coulmbia University (Mathematics)
  • BA (1964) Princeton University (Mathematics)
Research

Algorithmic group theory including applications of formal languages; cryptology.

Professional Societies
  • American Mathematical Society Member
  • Society of Sigma Xi Member
Selected Publications
Journal Article
  1. Gilman, R.. Algorithmic Search in Group Theory. Journal of Algebra (vol. 545, pp. 237-234). Amsterdam: Elsevier.
    https://doi.org/10.1016/j.jalgebra.2019.08.021.